# SDR DALA2025122509406

- Difficulty date: December 24, 2025
- Submitted: December 25, 2025
- Operation: Air carrier
- Aircraft: N316DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55207
- Aircraft time: 8,039 hours, 3,299 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: C01366031001
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MSP DUE TO A REPORTED LOUD SQUEAL BETWEEN ROWS 11-22.  SPEED TAPE APPLIED ON LEFT WTB FAIRING SEAL FOUND DEGRADED. SAME REAPPLIED. OK FOR SERVICE. LATER, REMOVE AND REPLACE THE DISCREPANT UPPER RUBBER BLADE SEAL WITH A NEW OR SERVICEABLE PART IAW AMP BD500-A-J53-82-82-01AAA-520A-A AND BD500-A-J53-82-82-01AAA-720A-A WITHOUT DEVIATION, PER ER/A 631305-14. (LP 7692254, 7692256).
